MathSciNet Relay Station
MathSciNet bibliographic data
MR1616958 82B20 (82B27)
Lebowitz, J. L.; Mazel, A. E. Improved Peierls argument for high-dimensional Ising models. J. Statist. Phys. 90 (1998), no. 3-4, 1051–1059.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement